홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(1999 / vol.2 / no.1)
Some Recent Topics in Smoothable Stable Surfaces
Yongnam Lee
Pages. 91-98     



This is an introductory article of the study of
smoothable stable log surfaces. First we briefly introduce the
projectivity of the moduli functor of smoothable stable log surfaces
with given Hilbert function. The positivity of the second Chern class of
stable log surfaces and its relation of boundedness are discussed.
Also the study of limits of plane curves by using smoothable stable
log surfaces, and the construction of surfaces by using smoothable
stable surfaces are shortly discussed.



0. Introduction
1. Stable log variety
2. Positivity results for stable log surfaces
3. Smoothable stable log surfaces and limits of plane curves
4. Construction of surfaces by using smoothable stable log surfaces



stable surface, stable log surface



14J10, 14J17